# SDR COMA0370059

- Difficulty date: December 25, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 1,787 hours, 1,380 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5649 SLATS FAIL MESSAGE.  NO FAULTS LOGGED IN COMPUTER, COULD NOT DUPLICATE.  SYSTEM OPERATES NORMAL.
